# SDR AALA201703219009

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 6,463 hours, 2,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAUTION LIGHT ILLUMINATED ON CIDS PANEL.  SERVICED R2 DOOR DAMPER.
